Representations of compact groups realized by spherical functions on symmetric spaces. (English) Zbl 0134.26901


22Exx Lie groups


JFM 55.1029.01
Full Text: DOI


[1] E. Cartan: Sur la determination d’un systeme orthogonal complet dans un espace de Riemann symmetrique clos, Rend. Circ. Mat. Palermo, 53, 217-252 (1929). · JFM 55.1029.01
[2] I. Satake: On representations and compactifications of symmetric Riemannian spaces, Ann. of Math., 71, 77-110 (1960). JSTOR: · Zbl 0094.34603
[3] M. Sugiura: Spherical functions and representation theory of compact Lie groups, Sci. Papers of College of Gen. Education, Univ. of Tokyo, 10, 187-193 (1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.